Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Circular patches on arms, no itching, seborrheic dermatitis. Using mometasone furoate cream. Treatment?

Hi, I have suddenly developed light small circular patches on my arms. However, these are not of the color of vitiligo patches. There is no itching or scaling of the skin in the region, just patches. What could be the cause? I had a minor itching feeling and post that, I seem to have developed these patches. I had used mometasone furoate cream to control the itching. I also seem to develop red scaly patches around my forehead and nose. I have seborrheic dermatitis on my scalp, could it causing issues on the forehead region too? However, these disappear after use of moisturizer / mometasone furoate cream for about a day or two.
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  296
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
The lesions around forehead and nose must be due to seborrhoeic dermatitis. On scalp, it is termed as seborrhoeic capitis.
The lesions over arms might be due to some other ailment. Without further details and photograph of those lesions, nothing much can be said.
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor